Differential and Integral Equations

Well-posedness and asymptotics of solutions for a class of wave equations with a nonlinear boundary stabilizer

Chin Yuan Lin

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 6, Number 4 (1993), 899-904.

Dates
First available in Project Euclid: 31 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1370032241

Mathematical Reviews number (MathSciNet)
MR1222308

Zentralblatt MATH identifier
0781.93081

Subjects
Primary: 35L20: Initial-boundary value problems for second-order hyperbolic equations
Secondary: 34G20: Nonlinear equations [See also 47Hxx, 47Jxx] 35B40: Asymptotic behavior of solutions 73D30

Citation

Lin, Chin Yuan. Well-posedness and asymptotics of solutions for a class of wave equations with a nonlinear boundary stabilizer. Differential Integral Equations 6 (1993), no. 4, 899--904. https://projecteuclid.org/euclid.die/1370032241


Export citation